Proceedings of the Japan Academy, Series A, Mathematical Sciences

Analytic hypo-ellipticity of a system of microdifferential equations with non-involutory characteristics

Toshinori Ôaku

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 57, Number 9 (1981), 438-441.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516254

Digital Object Identifier
doi:10.3792/pjaa.57.438

Mathematical Reviews number (MathSciNet)
MR637549

Zentralblatt MATH identifier
0519.35015

Subjects
Primary: 35H05
Secondary: 58G15

Citation

Ôaku, Toshinori. Analytic hypo-ellipticity of a system of microdifferential equations with non-involutory characteristics. Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), no. 9, 438--441. doi:10.3792/pjaa.57.438. https://projecteuclid.org/euclid.pja/1195516254


Export citation

References

  • [1] V. V. Grusin: On a class of elliptic pseudodifferential operators degenerate on a submanifold. Math. USSR Sbornik, 13, 155-185 (1971).
  • [2] M. Kashiwara and T. Kawai: Some applications of boundary value problems for elliptic systems of linear differential equations. Ann. of Math. Studies, no. 93, Princeton Univ. Press, Princeton, pp. 39-61 (1979).
  • [3] M. Kashiwara, T. Kawai, and T. Oshima: Structure of cohomology groups whose coefficients are microfunction solution sheaves of systems of pseudo-differential equations with multiple characteristics. I; II. Proc. Japan Acad., 50, 420-425; 549-550 (1974).
  • [4] T, Oaku: A canonical form of a system of microdifferential equations with non-involutory characteristics and branching of singularities. Proc. Japan Acad., 57A, 205-209 (1981).
  • [5] T, Oaku: The Cauchy-Kovalevskaja theorem for pseudo-differential operators No. of Fuchsian type and its applications. Kokyuroku RIMS, Kyoto Univ., no. 361, pp.131-150 (1979).
  • [6] M. Sato, T. Kawai, and M. Kashiwara: Microf unctions and pseudo-differential equations. Lect. Notes in Math., vol. 287, Springer, Berlin-Heidelberg-New York, pp.265-529 (1973).
  • [7] P. Schapira: Conditions de positivite dans une variete symplectique com-plexe. Application a Tetude des microfonctions. Ann. scient. Ec. Norm. Sup. (4)14, 121-139 (1981).
  • [8] F. Treves: Analytic hypo-ellipticity of a class of pseudodifferential operators with double characteristics and applications to the 3-Neumann problem. Comm. in P. D. E., 3, 475-642 (1978).